On controllability of time-varying linear population systems with parameters in unbounded sets

Wei Zhang, Jr Shin Li

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

The ability to finely manipulate a population of structurally identical dynamical systems is important for various emerging applications across a broad spectrum of fields in science and engineering. Robust control of such an ensemble is fundamentally challenging, because individual systems in the ensemble obey the same dynamical law but have different system parameter values, and only a broadcast control can be applied to the entire ensemble. In this paper, we establish controllability conditions for the finite-dimensional time-varying linear ensemble system in a Hilbert space, whose parameters are in an unbounded set. This work extends our previous study in one-parameter families of linear ensemble systems with the parameter lying in a one-dimensional compact set.

Original languageEnglish
Pages (from-to)94-100
Number of pages7
JournalSystems and Control Letters
Volume118
DOIs
StatePublished - Aug 2018

Keywords

  • Ensemble control
  • Hilbert–Schmidt operators
  • Parameter-dependent systems
  • Population systems
  • Singular systems

Fingerprint

Dive into the research topics of 'On controllability of time-varying linear population systems with parameters in unbounded sets'. Together they form a unique fingerprint.

Cite this